# SDR UIEA2018021200208

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,270 hours, 14,482 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328913
- Part serial: 880217
- Condition: No Test
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PRESSURE CONTROLLER OPEN & CLOSE FAILED TO TEST.  REMOVED AND REPLACED THE CONTROLLER ASSY IAW AMM 36-11-08,  OPS CHECKED NORMAL.
